# SDR DALA2023081806722

- Difficulty date: August 15, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 85,874 hours, 11,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 33A/B, 46A/B, 40H/J, 56H/J WHITE UNDERSEAT EMER LIGHTS INOP.  R/R SEAT 56 H/J HARNESS AND RESECURED HARNESS AT 46A/B. (9126899)
